Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The History of the Solution of the Cubic Equation

Lucye Guilbeau
Mathematics News Letter
Vol. 5, No. 4 (Dec., 1930), pp. 8-12
DOI: 10.2307/3027812
Stable URL: http://www.jstor.org/stable/3027812
Page Count: 5
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The History of the Solution of the Cubic Equation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
8
    8
  • Thumbnail: Page 
9
    9
  • Thumbnail: Page 
10
    10
  • Thumbnail: Page 
11
    11
  • Thumbnail: Page 
12
    12